# SDR ASAA0510323

- Difficulty date: September 22, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Clevis
- Part number: 6549558505
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND CORROSION ON VERTICAL STABILIZER AFT SPAR LEFT PRIMARY FORWARD CLEVIS FORWARD FACE.  FACES MACHINED PER EA 5340-01138.  (M)
